# SDR SWAA2022040473925

- Difficulty date: February 17, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE FORWARD BOOST PUMP LOWER GROUND STRAP HAS CORROSION SPOTS AT ATTACH POINT APPROX. W.S. 120. (51-002).  ACOMPLISHED EWIS PROTECTION AT L/W L/E FWD BOOST PUMP W.S. 120 AREA IAW AMM 20-60-07-913-801.  INSTALLED NEW UPPER ANGLE SUPPORT IAW SRM 57-20-10-1A-3 & SRM 51-40-02.  L/H WING FWD SPAR WEB VERIFIED STEP 14;[16] TREATED AND PRIMED AREA AT LT WING I/B L/E FWD BOOST PUMP LOWER SECTION IAW AMM 51-21-41-370-802 & AMM 51-21-72-370-803.
